# SDR SWAA2017112117947

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 32,098 hours, 15,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT LIGHT LENS COVER MISSING.  INSTALLED LENS PER SIP.
